MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9271
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector had leakage.The following information was provided by the initial reporter: tpn noted to be leaking at distal end of filter on the "microbore bi-fuse extension set, 2 iv connectors, filter" piece.Quantity affected: 1 ea.Was there injury? no - resulted in the need for increased monitoring.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual inspection of the sample indicates no damages or abnormalities.Priming was attempted on the sample and a leak was immediately identified at the outlet side port of the filter to the assembly tubing.The customer complaint of leakage was confirmed.The investigation was forwarded to manufacturing for root cause analysis.After the investigation it was determined that the root cause for leakage between tubing and filter could be related to lack of solvent in the engagement due to issues with the solvent dispenser.A quality notification was created to address the leakage between the tubing and filter.Additionally, a work order was created to review the solvent dispensers, a quality alert for the specific was communicated to the production personnel, and the work instruction was updated to replace the mdgn solvent dispenser for the medica 7 solvent dispenser to avoid defects due to the incorrect amount of solvent applied between components.A device history record review for model mz9271 lot number 24039019 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23285363
Report Number9616066-2025-03034
Device Sequence Number18331526
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public(01)10885403240744(11)240301(17)270301(10)24039019
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9271
Device Lot Number24039019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown